# SDR ASAA201804254369

- Difficulty date: April 24, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 40,197 hours, 12,257 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 2 ENGINE PLATFORMS MISSING OVER 39 INCHES OF ELASTOMER SEAL.  ACFT GROUNDED. REMOVED AND REPLACED 24 PLATFORMS IAW T/C 78472002.
